SVD Based Complexity Reduction to TS Fuzzy Models

Baranyi, Péter Zoltán and Yam, Y. and Várkonyi-Kóczy, A. R. and Patton, R. J. and Michelberger, P. and Sugiyama, M. (2002) SVD Based Complexity Reduction to TS Fuzzy Models. IEEE Transaction on Industrial Electronics (Vol. 4). pp. 433-443.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Anna Karola Szemereki
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4292

Update Item Update Item